| Home | E-Submission | Sitemap | Contact us |  
Korean J Crit Care Med > Volume 9(2); 1994 > Article
Korean Journal of Critical Care Medicine 1994;9(2): 159-162.
Atropine 의 과량 사용에 의한 중추신경계 중독예
김창재, 문세호
가톨릭 의과대학 마취과학교실
A Report of Central Anticholinergic Syndrome Resulting from Overdose of Atropine
Chang Jae Kim, Se Ho Moon
Department of Anesthesiology Catholic University Medical College seoul korea
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
CrossRef TDM  CrossRef TDM
  E-Mail
Share:      
METRICS
1,215
View
8
Download
Related article
Editorial Office
#805-806, Yongseong Biztel, 109 Hangang-daero, Yongsan-gu, Seoul 04376, Korea
TEL: +82-2-2077-1533   FAX: +82-2-2077-1535   E-mail: acc@accjournal.org
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Critical Care Medicine.                 Developed in M2PI
Close layer
prev next